# SDR UIEA2021070801491

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK OVHT WITH L PACK OFF( PERFORMED BITE AND OPS CHECK ON L PACK SYSTEM, NO DEFECTS OR FAULTS NOTED, SYSTEM OPS CHECK NORMAL IAW AMM 21-51-00 )
